# SDR DALA2024053105708

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 93,680 hours, 16,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Part number: UNKNOWN
- Condition: Sticks
- Location: Arming Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 DOOR 1R GREEN BUTTON (PREVENTING ACCIDENTAL ARMING) STICKS DURING THE DISARMING PROCESS. TRIM PIECE SEEMS TO HINDER AT TOP. CORRECTIVE ACTION: TRIM PANEL RE-ADJUSTED. ARMING/DISARMING SEQUENCE EXERCISED SEVERAL TIMES. OPS CHECKED OK. (5331432)
